# SDR ABXA9500304

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142459
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND LEVEL I CORROSION ON INSIDE OF OUTER SKIN, JUST AFT OF ALC DOOR JAMB AT STA 937.  REPAIRED IAW ABX REA D953-11223-MR.
